Translator Disclaimer
2009 Quasi-convexity and shrinkwrapping
Hossein Namazi
Algebr. Geom. Topol. 9(4): 2443-2478 (2009). DOI: 10.2140/agt.2009.9.2443

Abstract

We extend a result of Minsky to show that, for a map of a surface to a hyperbolic 3–manifold, which is 2–incompressible rel a geodesic link with a definite tube radius, the set of noncontractible simple loops with bounded length representatives is quasi-convex in the complex of curves of the surface. We also show how wide product regions can be used to find a geodesic link with a definite tube radius with respect to which a map is 2–incompressible.

Citation

Download Citation

Hossein Namazi. "Quasi-convexity and shrinkwrapping." Algebr. Geom. Topol. 9 (4) 2443 - 2478, 2009. https://doi.org/10.2140/agt.2009.9.2443

Information

Received: 12 January 2009; Revised: 27 September 2009; Accepted: 30 September 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1184.57012
MathSciNet: MR2576505
Digital Object Identifier: 10.2140/agt.2009.9.2443

Subjects:
Primary: 57M50
Secondary: 30F40, 57N10

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.9 • No. 4 • 2009
MSP
Back to Top